Local energy decay of solutions to the wave equation for nontrapping metrics
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 14, 6 p.
@article{SEDP_2002-2003____A14_0,
     author = {Vodev, Georgi},
     title = {Local energy decay of solutions to the wave equation for nontrapping metrics},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:14},
     mrnumber = {2030709},
     zbl = {1078.58503},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A14_0}
}
Vodev, Georgi. Local energy decay of solutions to the wave equation for nontrapping metrics. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 14, 6 p. http://www.numdam.org/item/SEDP_2002-2003____A14_0/

[1] F. Cardoso and G. Vodev, Uniform estimates of the resolvent of the Laplace-Beltrami operator on infinite volume Riemannian manifolds. II, Ann. H. Poincaré 3 (2002), 673-691. | MR 1933365 | Zbl 1021.58016

[2] F. Cardoso and G. Vodev, High frequency resolvent estimates and energy decay of solutions to the wave equation, Canadian Bull. Math., to appear. | MR 2111812 | Zbl 1087.58018

[3] R. B. Melrose and J. Sjöstrand, Singularities of boundary value problems. I, Commun. Pure Appl. Math. 31 (1978), 593-617. | MR 492794 | Zbl 0368.35020

[4] R. B. Melrose and J. Sjöstrand, Singularities of boundary value problems. II, Commun. Pure Appl. Math. 35 (1982), 129-168. | MR 644020 | Zbl 0546.35083

[5] B. Vainberg, On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as t of solutions of nonstationary problems, Russian Math. Surveys 30 (1975), 1-53. | MR 415085 | Zbl 0318.35006

[6] B. Vainberg, Asymptotic Methods in Equations of Mathematical Physics, Gordon and Breach, New York, 1988. | MR 1054376 | Zbl 0743.35001

[7] A. Vasy and M. Zworski, Semiclassical estimates in asymptotically Euclidean scattering, Commun. Math. Phys. 212 (2000), 205-217. | MR 1764368 | Zbl 0955.58023

[8] G. Vodev, Uniform estimates of the resolvent of the Laplace-Beltrami operator on infinite volume Riemannian manifolds with cusps, Commun. Partial Diff. Equations 27 (2002), 1437-1465. | MR 1924473 | Zbl 1015.58005